Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 62, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 20, 2010, 6:01 AM CDT for 5 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2010, 6:01 AM CDT (11:01 UTC)
- Expired
- Jul 20, 2010, 12:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 7:00 AM CDT | HEAVY RAIN 3.22 | Vandalia, MO | 24 HOUR TOTAL |
| Jul 20, 11:30 AM CDT | FLASH FLOOD | Troy, MO | NUMEROUS COUNTY ROADS WERE REPORTED FLOODED AT SEVERAL LOCATIONS THROUGHOUT THE COUNTY...PARTICULARLY NEAR LOW WATER CROSSINGS. AT THE TIME OF THE CALL THE WATERS WERE QUICKLY RECEDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 329 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.0 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
781
WGUS53 KLSX 201101
FFWLSX
MOC007-113-139-163-219-201700-
/O.NEW.KLSX.FF.W.0062.100720T1101Z-100720T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
601 AM CDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN PIKE COUNTY IN NORTHEAST MISSOURI...
* UNTIL NOON CDT
* AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THIS SLOW MOVING AREA OF THUNDERSTORMS HAVE ALREADY
BROUGHT PORTIONS OF THE WARNED AREA UP TO 4 INCHES OF RAIN EARLY
THIS MORNING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL
LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS IN THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELSBERRY...MONTGOMERY CITY...TROY...VANDALIA...WELLSVILLE...
BELLFLOWER...BUELL...DAVIS...EOLIA...FARBER...HAWK POINT...
LADDONIA...MARTINSBURG...MINEOLA...MOSCOW MILLS...NEW FLORENCE AND
WINFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
&&
LAT...LON 3932 9144 3915 9141 3915 9128 3927 9124
3927 9075 3904 9071 3894 9067 3891 9071
3891 9073 3893 9073 3892 9079 3888 9082
3889 9096 3884 9097 3887 9163 3906 9165
3934 9193
$$
CVKING2 follow-up statements
048
WGUS73 KLSX 201303
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 AM CDT TUE JUL 20 2010
MOC007-113-139-163-219-201700-
/O.CON.KLSX.FF.W.0062.000000T0000Z-100720T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN MO-MONTGOMERY MO-LINCOLN MO-AUDRAIN MO-PIKE MO-
803 AM CDT TUE JUL 20 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN AUDRAIN COUNTY
IN CENTRAL MISSOURI...AND LINCOLN...MONTGOMERY AND NORTHERN WARREN
COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHERN PIKE COUNTY IN
NORTHEAST MISSOURI UNTIL NOON CDT...
AT 801 AM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CAUSE
FLASH FLOODING ACROSS THE WARNED AREA.
MISSOURI DEPARTMENT OF TRANSPORTATION HAS CLOSED HIGHWAY 79 NORTH OF
LOUISIANA DUE TO THE FLASH FLOODING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELSBERRY...MONTGOMERY CITY...TROY...VANDALIA...WELLSVILLE...
BELLFLOWER...BUELL...DAVIS...EOLIA...FARBER...HAWK POINT...
LADDONIA...MARTINSBURG...MINEOLA...MOSCOW MILLS...NEW FLORENCE AND
WINFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.
&&
LAT...LON 3932 9144 3915 9141 3915 9128 3927 9124
3927 9075 3904 9071 3894 9067 3891 9071
3891 9073 3893 9073 3892 9079 3888 9082
3889 9096 3884 9097 3887 9163 3906 9165
3934 9193
$$
CVKING884
WGUS73 KLSX 201658
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CDT TUE JUL 20 2010
MOC007-113-139-163-219-201711-
/O.EXP.KLSX.FF.W.0062.000000T0000Z-100720T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN MO-MONTGOMERY MO-LINCOLN MO-AUDRAIN MO-PIKE MO-
1158 AM CDT TUE JUL 20 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN AUDRAIN
COUNTY IN CENTRAL MISSOURI...AND LINCOLN...MONTGOMERY AND NORTHERN
WARREN COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHERN PIKE COUNTY
IN NORTHEAST MISSOURI WILL BE ALLOWED TO EXPIRE AT NOON CDT...
IN AUDRAIN COUNTY...HIGHWAY J WAS REPORTED FLOODED NORTH OF MEXICO
AT 8:30 A.M. IN LINCOLN COUNTY...NUMEROUS COUNTY ROADS WERE
REPORTED FLOODED...PARTICULARLY AT A FEW LOW WATER CROSSINGS.
HOWEVER...THE WATER IS RECEDING AT THESE LOCATIONS AND IS NO LONGER
CONSIDERED A SERIOUS THREAT.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3932 9144 3915 9141 3915 9128 3927 9124
3927 9075 3904 9071 3894 9067 3891 9071
3891 9073 3893 9073 3892 9079 3888 9082
3889 9096 3884 9097 3887 9163 3906 9165
3934 9193
$$
FUCHSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 5:47 AM CDT, 14 minutes earlier.
Area forecast discussion, Jul 20, 5:47 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
547 AM CDT TUE JUL 20 2010
.UPDATE...
/546 AM CDT TUE JUL 20 2010/
QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR MERGING MCS MASS TO
OUR NORTHWEST THAT IS NOW POISED TO MOVE ACROSS THE HEART OF THE
CWA THIS MORNING AS IT DECAYS. LOCALLY HEAVY RAINFALL AND FLASH
FLOODING ARE THE MAIN CONCERN THIS MORNING.
CVKING
&&
.DISCUSSION...
/447 AM CDT TUE JUL 20 2010/
THE MAIN FCST ISSUES ARE HEAT/HUMIDITY AND THUNDERSTORMS...EACH OF
WHICH AFFECTS THE OTHER IN THIS ATMOSPHERIC PATTN. QUASISTATIONARY
BDRY WAS LOCATED NEAR THE MO/IA BORDER PER EARLY MORNING SFC
ANALYSIS. AN OLD OUTFLOW BDRY EXTENDED FM NWRN MO THROUGH CENTRAL MO
AND TWO ONGOING MCS/S WERE PRODUCING NEW OUTFLOW BDRYS ACROSS THE
REGION. QUASISTATIONARY SYNOPTIC BDRY WILL BE ALTERNATELY PUSHED NWD
BY SLY SYNOPTIC FLOW AND PUSHED SWD BY THUNDERSTORM OUTFLOWS. THIS
TRANSLATES TO A BATTLE BETWEEN HOT AND HUMID CONDITIONS WORKING
FARTHER NEWD WHILE OCCASIONAL THUNDERSTORM OUTFLOWS AND RESIDUAL
CLOUDINESS ATTEMPT TO PUSH BACK THE HEAT. THE SPATIAL EXTENT OF
HOT/HUMID CONDITIONS IS IN TURN TIED TO THUNDERSTORM POTENTIAL
BECAUSE RESIDUAL CLOUDINESS /WHICH LIMITS DAYTIME HEATING/ WILL ACT
TO REDUCE INSTABILITY WHILE ADVECTION OF VERY MOIST AIR /DEW POINTS
IN THE MID TO UPPER 70S/ WILL LEAD TO AN INCREASE IN INSTABILITY.
WITH LITTLE CHANGE IN THE LARGE SCALE PATTERN...I EXPECT TO SEE
ANOTHER DAY OR TWO OF SCATTERED DAYTIME THUNDERSTORMS AND NOCTURNAL
MCS/S. DECREASING LLJ THIS MORNING AND LINGERING CLOUDINESS FM
OVERNIGHT CONVECTION SHOULD LEAD TO A DECREASE IN PCPN COVERAGE
DURING THE MIDDLE OF THE DAY. AS THE CLOUDS DISSIPATE...DAYTIME
HEATING AND ADVECTION OF MOIST AIR BACK INTO THE REGION SHOULD LEAD
TO INCREASING INSTABILITY BY MID TO LATE AFTERNOON. GENERALLY EXPECT
SCT TSRA DURING THE AFTN BEFORE A FEW MORE MCS/S ORGANIZE OVER THE
PLAINS TONIGHT WITH AT LEAST ONE THUNDERSTORM COMPLEX MOVING INTO
THE CWA. MODELS SUGGEST THE NOSE OF THE LLJ WILL BE FARTHER TO THE
WEST TONIGHT AND MUCH STRONGER AND FOCUSED FARTHER N ON WEDNESDAY
NIGHT...BUT I HESITATE TO PUT TOO MUCH STOCK IN THESE ASSESSMENTS
GIVEN THE OVERALL POOR PERFORMANCE OF THE OPERATIONAL MODELS OVER
THE LAST FEW DAYS. AT THE VERY LEAST...I WOULD EXPECT TO SEE
ANOTHER MCS AFFECTING THE CWA TONIGHT AND POSSIBLY AGAIN TOMORROW
NIGHT. PCPN CHCS BEGIN TO TAPER OFF BY THURSDAY AS A LOW PRES SYS
DVLPS OVER NE/SD AND MOVES NEWD INTO WI...LIFTING THE
QUASISTATIONARY BDRY NWD AS A WMFNT. TRAILING CDFNT FM THIS SYSTEM
THEN SINKS SWD ON FRI/SAT...BRINGING RENEWED TSRA CHCS TO THE
AREA.
THERE IS A CONCERN FOR FLASH FLOODING OVER PARTS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS GIVEN PWATS OF 1.5 TO 2
INCHES...DECREASING FFG...AND REPEATED HEAVY RAINFALL OVER THE SAME
GENERAL AREA. HAVE ISSUED A FLASH FLOOD WATCH UNTIL 12Z WED TO
HIGHLIGHT THIS POTENTIAL.
AS FOR HEAT/HUMIDITY HEADLINES...IT/S A TOUGH CALL BETWEEN
THUNDERSTORM OUTFLOWS AND A VERY MOIST AIR MASS. ATTM IT LOOKS LIKE
SEVERAL COUNTIES IN CENTRAL MO ARE THE MOST LIKELY TO REACH A HEAT
INDEX OF 105...THEREFORE WENT AHEAD WITH A HEAT ADVISORY FOR THIS
AREA. THE ST LOUIS METRO AREA IS CLOSE TO REACHING THE DURATION
CRITERIA FOR A HEAT ADVISORY /MAX HEAT INDEX OF 100 DEG FOR 4+
DAYS/. GIVEN THAT THERE HAVE BEEN SEVERAL BREAKS IN THE HEAT OVER
THE PAST FEW DAYS AND A THUNDERSTORM OUTFLOW APPROACHING THE
CITY AT ISSUANCE...WILL HOLD OFF ON ANY HEAT HEADLINES FOR THE STL
METRO AREA.
NO CHANGES PAST 12Z SAT.
KANOFSKY
&&
.AVIATION...
/1232 AM CDT TUE JUL 20 2010/
COMPLEX OF STORMS HAS DEVELOPED OVER SOUTHERN IOWA AND INTO WEST
CENTRAL IL...SINKING TO THE SOUTHEAST ACROSS THE NORTHERN PORTIONS
OF THE FORECAST AREA. WILL KEEP TSTM MENTION AT KUIN THROUGH
07Z...THEN JUST HAVE VCTS MENTION AS THEY REMAIN NEAR FRONTAL
BOUNDARY AND MAIN AXIS OF INSTABILITY. FOR REST OF TAF SITES...KCOU
SHOULD NOT SEE STORMS AS THE COMPLEX SLIDES TO THEIR EAST...BUT DID
PUT IN CB MENTION FOR A FEW HOURS THIS MORNING. AS FOR KSUS AND
KSTL...WILL DEPEND ON HOW MUCH THE STORMS HOLD TOGETHER. FOR
KSUS...JUST WENT WITH VCTS...WHILE KSTL HAS A BETTER CHANCE OF
SEEING SOME STORMS...MAINLY AROUND THE 08Z TIMEFRAME...SO WENT WITH
TSTM AND HIGH END MVFR VSBYS...THEN JUST VCTS MENTION AFTER 09Z. ALL
SITES TO SEE A BIT OF A BREAK TIL THE AFTERNOON HOURS TODAY...BUT
TIMING AND COVERAGE STILL HARD TO PIN DOWN...SO JUST WENT WITH
CB...THOUGH DID ADD VCTS MENTION AT KUIN AROUND 01Z AND KSTL AROUND
07Z WED.
SPECIFICS FOR KSTL...SEE DISCUSSION ABOVE.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN MO-KNOX
MO-LEWIS MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BROWN
IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 20, 5:33 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 533 AM CDT TUE JUL 20 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211045- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 533 AM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS PARTS OF MISSOURI AND ILLINOIS. LOCALLY HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE...ESPECIALLY ACROSS NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING ACROSS THE AREA. SOME OF THE STORMS COULD BE SEVERE AND CAPABLE OF PRODUCING SMALL HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL. ADDITIONAL FLASH FLOODING IS POSSIBLE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. PLEASE SEE THE FLASH FLOOD WATCH PRODUCT FOR DETAILS. HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED ACROSS PARTS OF CENTRAL MISSOURI THIS AFTERNOON AND EVENING. HEAT INDEX VALUES OF AROUND 100 DEGREES ARE EXPECTED ELSEWHERE. MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE AREA ON WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT ACROSS PARTS OF NORTHEAST MISSOURI. HIGH LEVELS OF HEAT AND HUMIDITY WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY...WITH HEAT INDEX VALUES CLIMBING INTO THE 100 TO 105 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Jul 20, 1:51 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
151 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HEAVY RAIN LITCHFIELD 39.18N 89.66W
07/20/2010 M1.50 INCH MONTGOMERY IL TRAINED SPOTTER
40 MINUTE TOTAL.
&&
KARLZLocal storm report, Jul 20, 2:03 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM HAIL SHELBYVILLE 39.81N 92.04W
07/20/2010 E0.25 INCH SHELBY MO LAW ENFORCEMENT
HEAVY RAIN AND PEA SIZE HAIL.
&&
JPKLocal storm report, Jul 20, 2:53 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
253 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 AM TSTM WND DMG SHELBINA 39.69N 92.04W
07/20/2010 SHELBY MO LAW ENFORCEMENT
TREE BRANCHES DOWN AND MINOR STREET FLOODING.
&&
JPKSpecial weather statement, Jul 20, 3:19 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 319 AM CDT TUE JUL 20 2010 ILZ097-MOZ035-036-042-200900- AUDRAIN MO-PIKE MO-PIKE IL-RALLS MO- 319 AM CDT TUE JUL 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI... AND RALLS AND PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 400 AM CDT... AT 318 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW LONDON TO 5 MILES SOUTH OF PERRY...AND MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... VANDALIA... BOWLING GREEN... LOUISIANA... FARBER... FRANKFORD... SPENCERBURG... CURRYVILLE... PIKE... NEW HARTFORD... ATLAS... ASHBURN... ROCKPORT... ST. CLEMENT... ASHLEY... SUMMER HILL... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, Jul 20, 3:43 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 343 AM CDT TUE JUL 20 2010 ILZ097-098-MOZ036-052-200930- CALHOUN IL-LINCOLN MO-PIKE MO-PIKE IL- 343 AM CDT TUE JUL 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN COUNTY IN SOUTHWEST ILLINOIS...AND SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 430 AM CDT... AT 340 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF FRANKFORD TO 6 MILES SOUTHEAST OF FRANKFORD TO VANDALIA...AND MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BOWLING GREEN... LOUISIANA... ELSBERRY... CURRYVILLE... PIKE... ATLAS... CLARKSVILLE... PLEASANT HILL... EOLIA... BELLEVIEW... HARDIN... ASHBURN... ROCKPORT... ST. CLEMENT... ASHLEY... CYRENE... SUMMER HILL... EDGEWOOD... MARTINSBURG... INDEPENDENCE... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Local storm report, Jul 20, 4:39 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
439 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 AM FLASH FLOOD 1 N PERRY 39.44N 91.67W
07/20/2010 RALLS MO LAW ENFORCEMENT
10 INCHES OF FLOWING WATER ACROSS HIGHWAY J NEAR LICK
CREEK BRIDGE.
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 10:12 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 48 min |
| Jul 19, 11:04 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 6 hr |
| Jul 20, 1:05 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 40 min |
| Jul 20, 1:27 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jul 20, 1:33 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 42 min |
| Jul 20, 1:46 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 44 min |
| Jul 20, 2:17 AM CDT | Tornado Warning | LSX | Monroe, Shelby | 43 min |
| Jul 20, 2:21 AM CDT | Areal Flood Advisory | LSX | Shelby | 7 hr |
| Jul 20, 4:12 AM CDT | Areal Flood Advisory | LSX | Audrain, Pike, Ralls | 6 hr |
| Jul 20, 4:33 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Pike, Ralls and 1 more | 6 hr |
| Jul 20, 4:46 AM CDT | Heat Advisory | LSX | Boone, Callaway, Cole, Moniteau, Osage | 4 hr |
| Jul 20, 5:08 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more | 22 hr |
| Jul 20, 5:48 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jul 20, 5:48 AM CDT | River Flood Warning | LSX | Marion | 54 hr |
| Jul 20, 6:28 AM CDT | River Flood Warning | LSX | Marion | 19 days |
| Jul 20, 7:05 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 40 min |
| Jul 20, 7:20 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 40 min |
| Jul 20, 7:50 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 25 min |
| Jul 20, 7:57 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Osage, Warren | 37 min |
| Jul 20, 8:13 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 32 min |
| Jul 20, 8:15 AM CDT | River Flood Warning | LSX | Marion | 7 days |
| Jul 20, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 35 min |
| Jul 20, 9:41 AM CDT | River Flood Warning | LSX | Monroe | 36 hr |
| Jul 20, 9:41 AM CDT | River Flood Warning | LSX | Ralls | 12 hr |
| Jul 20, 9:53 AM CDT | River Flood Warning | LSX | Lincoln | 18 days |
| Jul 20, 10:54 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Pike, Ralls and 1 more | 12 hr |
| Jul 20, 11:13 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 15 days |
| Jul 20, 1:19 PM CDT | River Flood Warning | LSX | Lincoln | 32 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.